# SDR UIEA2021031700606

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767
- Aircraft serial: 26328
- Aircraft time: 88,093 hours, 13,669 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 13986001
- Part serial: NSN
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CARGO ARM AFT SWITCH "AFT" DOES DOES'T LIGHT UP DURING LAMP TEST OR CARGO FIRE/OVT TEST( REMOVED AND REPLACED CARGO ARM SWITCH BACKSHELL "AFT" PER SWPM 20-84-00. OPS TEST GOOD IAW AMM 26-16-00. )
